Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 56, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 23, 2013, 5:46 PM MDT for Baca County, Colorado. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2013, 5:46 PM MDT (23:46 UTC)
- Expired
- Jun 23, 2013, 6:30 PM MDT
- In force
- 44 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Dodge City radar (KDDC), 205 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 6:19 PM MDT | HAIL 0.88 | 15 S Stonington, CO | |
| Jun 23, 6:26 PM MDT | HAIL 1 | 14 S Stonington, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 4:40 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -550 J/kg
- Mixed-layer LCL
- 1986 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
572
WUUS55 KPUB 232346
SVRPUB
COC009-240030-
/O.NEW.KPUB.SV.W.0056.130623T2346Z-130624T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
546 PM MDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 630 PM MDT
* AT 540 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES
SOUTHEAST OF CAMPO...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10205 3698 10209 3699 10232 3700 10234
3720 10229 3735 10204 3733 10203 3700 10203
TIME...MOT...LOC 2346Z 210DEG 14KT 3695 10221
HAIL...1.00IN
WIND...60MPH
$$
KAM4 follow-up statements
860
WWUS55 KPUB 232353
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
553 PM MDT SUN JUN 23 2013
COC009-240030-
/O.CON.KPUB.SV.W.0056.000000T0000Z-130624T0030Z/
BACA CO-
553 PM MDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BACA COUNTY UNTIL 630 PM MDT...
AT 550 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES SOUTHEAST
OF CAMPO...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10205 3698 10209 3699 10232 3700 10234
3720 10229 3735 10204 3733 10203 3700 10203
TIME...MOT...LOC 2353Z 210DEG 14KT 3697 10219
HAIL...1.00IN
WIND...60MPH
$$
PJC414
WWUS55 KPUB 240000
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
600 PM MDT SUN JUN 23 2013
COC009-240030-
/O.CON.KPUB.SV.W.0056.000000T0000Z-130624T0030Z/
BACA CO-
600 PM MDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BACA COUNTY UNTIL 630 PM MDT...
AT 558 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF
STONINGTON...AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10205 3698 10209 3699 10232 3700 10234
3720 10229 3735 10204 3733 10203 3700 10203
TIME...MOT...LOC 0001Z 189DEG 19KT 3704 10221
HAIL...1.00IN
WIND...60MPH
$$
PJC072
WWUS55 KPUB 240009
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT SUN JUN 23 2013
COC009-240030-
/O.CON.KPUB.SV.W.0056.000000T0000Z-130624T0030Z/
BACA CO-
609 PM MDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BACA COUNTY UNTIL 630 PM MDT...
AT 606 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
STONINGTON...AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3699 10205 3698 10209 3699 10232 3700 10234
3720 10229 3735 10204 3733 10203 3700 10203
TIME...MOT...LOC 0010Z 172DEG 30KT 3711 10225
HAIL...1.00IN
WIND...60MPH
$$
PJC977
WWUS55 KPUB 240020
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT SUN JUN 23 2013
COC009-240030-
/O.CON.KPUB.SV.W.0056.000000T0000Z-130624T0030Z/
BACA CO-
620 PM MDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BACA COUNTY UNTIL 630 PM MDT...
AT 619 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
STONINGTON...AND MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN BACA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3702 10204 3702 10207 3702 10209 3702 10233
3720 10229 3735 10204 3733 10203
TIME...MOT...LOC 0020Z 175DEG 25KT 3712 10224
HAIL...1.00IN
WIND...60MPH
$$
PJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 4:54 PM MDT, 52 minutes earlier.
Area forecast discussion, Jun 23, 4:54 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 454 PM MDT SUN JUN 23 2013 .UPDATE... ISSUED AT 447 PM MDT SUN JUN 23 2013 UPDATED TO ISSUE A SEVERE THUNDERSTORM WATCH FOR AREAS EAST OF A LINE FROM COLORADO SPRINGS TO SPRINGFIELD. THIS WATCH GOES THROUGH MIDNIGHT. THE MAIN THREATS WILL BE LIGHTNING...DAMAGING OUTFLOW WIND GUSTS AND HAIL TO ONE INCH IN DIAMETER. MOZLEY && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 227 PM MDT SUN JUN 23 2013 ...CONTINUED DANGEROUS FIRE WEATHER CONDITIONS... CURRENTLY...SMOKE FROM THE WEST FORK COMPLEX IS STARTING TO SHIFT EAST ACROSS THE SAN LUIS VALLEY AND SHOULD CONTINUE TO PUSH EAST THROUGH THE EVENING. RADAR HAS BEEN PRETTY QUIET WITH A FEW CELLS BUBBLING NEAR THE SPANISH PEAKS/WALSENBURG AREA. SOUTHEASTERLY SURFACE FLOW HAS KEPT MOISTURE IN PLACE ACROSS THE PLAINS WITH DEW POINTS IN THE 40S TO MID 50S. TEMPERATURES ARE WARM WITH UPPER 80S TO LOWER 90S FOR THE LOWER ELEVATIONS. TONIGHT...MAIN CONCERN FOR THIS EVENING WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS THE PLAINS. CUMULUS HAVE BEEN PERCOLATING ACROSS THE RAMPART RANGE AND EASTERN MOUNTAINS THIS AFTERNOON AND AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE SOUTHWEST FLOW ALOFT...IT WILL LIKELY TRIGGER ISOLATED THUNDERSTORMS. FOLLOWED A BLEND OF THE WRF SOLUTIONS AND HRRR WHICH DEVELOP SPOTTY CONVECTION FROM COLORADO SPRINGS...SOUTHEAST TO SPRINGFIELD AND TRACK THEM EAST ACROSS THE PLAINS THROUGH 05Z. UPDRAFT HELICITY VALUES ARE WEAK BASED ON THE NSSL WRF SOLUTION AND SHEARS ARE ONLY RUNNING AROUND 30 KTS SO CURRENTLY THINKING THE MAIN THREATS WILL BE HAIL TO ONE INCH IN DIAMETER AND STRONG THUNDERSTORM OUTFLOW WINDS. THE TORNADO THREAT LOOKS TO REMAIN NORTH IN NORTHEAST COLORADO. EXPECT ALL ACTIVITY TO SHIFT EAST INTO KANSAS THROUGH 06Z WITH DRY CONDITIONS THE REST OF THE NIGHT. MONDAY...AN UPPER TROUGH WILL MOVE OUT OF THE PACIFIC NORTHWEST WHICH WILL INCREASE SOUTHWESTERLY FLOW ACROSS COLORADO. THIS WILL SET THE STAGE FOR WIDESPREAD EXTREME FIRE WEATHER CONDITIONS WITH WINDS GUSTING TO 30 TO 40 MPH...AND HUMIDITY VALUES WELL UNDER 10 PERCENT. EXTREME CAUTION IS ADVISED ACROSS ALL OF SOUTHERN COLORADO...BUT PARTICULARLY OVER THE MOUNTAIN REGIONS AND AREAS ALONG AND WEST OF I-25. THE STRONG WINDS SHOULD ALSO ALLOW TEMPERATURES TO WARM QUICKLY INTO TO THE UPPER 90S TO LOWER 100S ACROSS THE PLAINS. SMOKE FROM AREA FIRES WILL SPREAD ACROSS MUCH OF THE AREA BY THE AFTERNOON WITH REDUCED VISIBILITIES AND POOR AIR QUALITY. MOZLEY .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 227 PM MDT SUN JUN 23 2013 THERE COULD BE A FEW SHOWERS/TSTMS ALONG THE ERN BORDER EARLY MON EVENING...BUT WL LEAVE THE FORECAST DRY OUT THERE FOR NOW. DRY WESTERLY FLOW IS EXPECTED OVR THE FORECAST AREA ON TUE. IT LOOKS LIKE LOW LEVEL MSTR OVR THE ERN SAN JUAN AND LA GARITA MTNS MAY BE A LITTLE HIGHER ON TUE...KEEPING MIN RH VALUES HIGH ENOUGH THAT A FIRE WX HIGHLIGHT SHOULD NOT BE NEEDED FOR THAT AREA. HOWEVER THERE IS A CHANCE THAT THE WINDS WL BE STRONG ENOUGH...ALONG WITH DRY ENOUGH HUMIDITIES OVER THE SAN LUIS VALLEY (FIRE ZONE 224) AND ALONG THE SANGRE DE CRISTO MTNS (FIRE ZONE 225)...TO WARRANT A FIRE WEATHER WATCH. THE REST OF THE AREA SHOULD NOT HAVE STRONG ENOUGH WINDS TO WARRANT A FIRE HIGHLIGHT. FOR WED AN UPR RIDGE CENTER IS EXPECTED TO BE OVR THE WEST CENTRAL NM...WITH THE FLOW ALOFT OVR THE FORECAST AREA BECOMING MORE NORTHWESTERLY. STILL LOOKS DRY ACRS THE AREA...WITH MAYBE JUST A COUPLE SHOWERS/TSTMS POPPING UP OVR SOME MTN LOCATIONS. THE UPR RIDGE THEN REMAINS OVR THE AREA THU THRU SAT WITH MODELS INDICATING SOME MSTR TRAPPED UNDER THE RIDGE AND THE POTENTIAL FOR JUST A FEW SHOWERS/TSTMS OVR AND NR THE MTNS. THE GFS SHOWS THE POTENTIAL FOR A WEATHER SYSTEM MOVING BY TO THE NORTH SAT NIGHT/SUN FLATTENING THE RIDGE AND SENDING A FRONT INTO THE AREA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 227 PM MDT SUN JUN 23 2013 VFR CONDITIONS AT ALL TERMINALS THROUGH THE NEXT 24 HOURS. WINDS GUSTING 20 TO 25 KTS HAVE SPREAD ACROSS ALL TERMINALS. SMOKE IS STARTING TO SPREAD EAST OVER THE SAN LUIS VALLEY...BUT THE LATE START HAS KEPT THE DENSITY AND COVERAGE A BIT LESS AND DO NOT FORESEE IT BEING AN ISSUE AT KPUB OR KCOS TONIGHT. AN ISOLATED THUNDERSTORM IS POSSIBLE OVER THE PLAINS THIS EVENING...BUT NOT ANTICIPATING ANY DEVELOPMENT AT OR NEAR THE TERMINALS. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 8 PM MDT MONDAY FOR COZ220>230. RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ223>225. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ224-225. && UPDATE...MOZLEY SHORT TERM...MOZLEY LONG TERM...28 AVIATION...MOZLEY
Hazardous weather outlook, Jun 23, 4:59 PM MDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 459 PM MDT SUN JUN 23 2013 COZ058>089-093>099-242300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 459 PM MDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS EAST OF A LINE FROM COLORADO SPRINGS...SOUTHEAST TO SPRINGFIELD. THIS WATCH GOES THROUGH MIDNIGHT TONIGHT. THE MAIN THREATS WILL BE LIGHTNING...DAMAGING OUTFLOW WIND GUSTS IN EXCESS OF 60 MPH AND HAIL TO ONE INCH IN DIAMETER. ELSEWHERE...MORE ISOLATED THUNDERSTORM ACTIVITY IS EXPECTED OVER THE MOUNTAINS AND RATON MESA THROUGH 9 PM WITH LIGHTNING AND LOCALLY STRONG WIND GUSTS BEING THE MAIN THREATS. DANGEROUS FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING ACROSS THE EASTERN SAN JUAN...LA GARITA...SANGRE DE CRISTO...AND WET MOUNTAINS...AND IN THE VICINITY OF THE SPANISH PEAKS...AS WELL AS THE ADJACENT HIGH VALLEYS AND PLAINS. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH COMBINED WITH VERY LOW RELATIVE HUMIDITIES...AND DRY VEGETATION WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS CAN BE EXPECTED ONCE AGAIN ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO MONDAY AFTERNOON AND EVENING. GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH COMBINED WITH VERY LOW RELATIVE HUMIDITIES...AND DRY VEGETATION WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. UPPER LEVEL RIDGING WILL BUILD INTO THE STATE ON WEDNESDAY AND IS THEN EXPECTED TO PERSIST ACROSS THE REGION INTO NEXT WEEKEND. THIS WILL SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS EACH DAY...MAINLY OVER AND NEAR THE HIGHER TERRAIN. STORMS WILL INITIALLY BE HIGH BASED...WITH THE MAIN THREATS BEING LIGHTNING AND GUSTY AND ERRATIC WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER THE EASTERN PLAINS THROUGH MIDNIGHT. 88/88
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:10 PM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Custer, Huerfano, Las Animas and 3 more | 29 hr |
| Jun 23, 3:10 PM MDT | Red Flag Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.